MathSciNet Relay Station
MathSciNet bibliographic data
MR1363449 (97e:49015) 49J52 (26A16 26A24 58C20)
Borwein, J. M.; Wang, Xianfu Distinct differentiable functions may share the same Clarke subdifferential at all points. Proc. Amer. Math. Soc. 125 (1997), no. 3, 807–813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement